# SDR CALA2014060991230

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 43,204 hours, 17,723 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33R BETWEEN FRAME 59 & 60 HAS LIGHT CORROSION.  REMOVED CORROSION IAW SRM 51-73-11.  THICKNESS OF THE FLANGE IS 0.063.  LOW READING AFTER BLENDING IS 0.037.  MAX LOSS ALLOWED IS 0.0315, 0.5 X TC.  WITHIN LIMITS IAW SRM 53-00- 13 FIG 202 SH 4 PG 231.  FABRICATED REPAIR ANGLE & INSTALLED REPAIR IAW ABOVE SRM.  RESTORED THE AREA.  FIRST INSPECTION DUE AT 60000FC & 75000FH IAW ABOVE SRI AFTER REPAIR EMBODIMENT.  CURRENT PTC IS 17723 & PTT IS 43204.
